# SDR DALA2025030501724

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 42,530 hours, 5,400 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DOOR 1R WILL NOT CLOSE CYCLED DOOR AND LATCH SEVERAL TIMES. CORRECTIVE ACTION: ADJUSTED TARGET PLUNGER AND OPS CHECK WAS GOOD. (6678496)
